# SDR CA130416011

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Pwa PT6A41
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TEST FLIGHT THE ENGINE WAS SHUTDOWN DUE TO INDICATION OF LOW OIL PRESSURE.  DURING THE ON GROUND TEST INVESTIGATION, THE MECHANICS REPORTED A STRONG OIL ODOR AND VAPOR COMING OUT FROM THE EXHAUST.  TROUBLESHOOTING IS ON GOING.
